# SDR DALA1213210923

- Difficulty date: March 4, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29L SPLICE IS CRACKED AT STA 1193-1211.  REMOVED SPLICE ON LONGERON 29L AT STA 1193-1211 IAW MD80 SRM 51-30-5 PG 12 AND 29.  TP BE REPAIRED ON NRC 202495.
